| Model Number |
WB91051W |
| Medical Device Problem Codes |
Unintended Power Up (1162); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported after switching on system it automatically restarted with e433 error during set up.There was no patient injury reported.During the initial evaluation it was observed that a defective generator board caused error e433 and automatic restarted the device.
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.